MathSciNet Relay Station
MathSciNet bibliographic data
MR2746429 (2012b:35178) 35L05 (35B35 35L20 93C20 93D15)
Nicaise, Serge; Pignotti, Cristina; Valein, Julie Exponential stability of the wave equation with boundary time-varying delay. Discrete Contin. Dyn. Syst. Ser. S 4 (2011), no. 3, 693–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement